# SDR W0107481

- Difficulty date: March 11, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N10J
- Make and model: Lear 45LEAR
- Aircraft serial: 063
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080023
- Part serial: 98231
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED LANDING.  LT STARTER/GEN FAILED IN FLIGHT.  UPON VISUAL INSPECTION IT WAS NOTICED THAT 50 PERCENT OF THE FAN BLADES WERE MISSING.  IT ALSO APPEARS THAT A BEARING FAILURE TOOK PLACE DUE TO SHAFT BEING SIEZED.
